Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 33, NWS Charleston, SC

June 6, 2014Bryan County, Bulloch County, Evans County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 6, 2014, 7:01 PM EDT for Bryan County, Bulloch County, Evans County, Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2014, 7:01 PM EDT (23:01 UTC)
Expired
Jun 6, 2014, 7:45 PM EDT
In force
44 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Bryan County, GA, Bulloch County, GA, Evans County, GA

The radar

The Charleston,SC radar (KCLX), 87 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 7:30 PM EDTTSTM WND DMG5 N Pembroke, GASEVERAL LARGE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2014-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2014-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

406 
WUUS52 KCHS 062301
SVRCHS
GAC029-031-109-062345-
/O.NEW.KCHS.SV.W.0033.140606T2301Z-140606T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
701 PM EDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
  EVANS COUNTY IN SOUTHEAST GEORGIA...
  BULLOCH COUNTY IN SOUTHEAST GEORGIA...
  BRYAN COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 745 PM EDT

* AT 701 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
  ALONG A LINE EXTENDING FROM 7 MILES NORTH OF CLAXTON TO CLAXTON...
  MOVING EAST AT 25 MPH.

  PREPARE NOW FOR...
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...
  HAIL UP TO THE SIZE OF HALF DOLLARS...

* SOME LOCATIONS IN THE WARNING INCLUDE...
  CLAXTON...HAGAN...DAISY...GROVELAND...PEMBROKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.

&&

LAT...LON 3228 8194 3228 8189 3226 8185 3223 8153
      3207 8156 3208 8169 3209 8169 3209 8171
      3208 8172 3210 8196
TIME...MOT...LOC 2301Z 269DEG 20KT 3226 8190 3214 8187

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:51 PM EDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 6, 3:51 PM EDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
351 PM EDT FRI JUN 6 2014

.SYNOPSIS...
A WEAK FRONT WILL DROP SOUTH INTO THE AREA TONIGHT...THEN BECOME
NEARLY STATIONARY OVER THE REGION SATURDAY. THE FRONT WILL GRADUALLY
DISSIPATE BY SUNDAY. ANOTHER COLD FRONT WILL SLOWLY APPROACH FROM THE
NORTHWEST THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
REST OF THE AFTERNOON AND THIS EVENING...WE CONTINUE TO FOCUS ON TWO
AREAS OF CONCERN FOR THUNDERSTORMS. THE FIRST IS SOUTHEAST GEORGIA
WHERE INSTABILITY IS HIGHEST AND CAPE VALUES ARE IN EXCESS OF 3000
J/KG. DEVELOPING CONVECTION ACROSS NORTH GEORGIA AND THE UPPER
SAVANNAH RIVER VALLEY WILL CONTINUE MOVING SOUTHEASTWARD AND INTO
THE SOUTHEAST GEORGIA AREA LATE THIS AFTERNOON. WITH DCAPE VALUES OF
1200 J/KG OR HIGHER...DAMAGING WIND GUSTS CONTINUE TO BE THE PRIMARY
THREAT ESPECIALLY IF THE STORMS ARE ABLE TO DEVELOP ANY
ORGANIZATION. THE OTHER AREA OF CONCERN IS FURTHER NORTH NEAR THE
DIFFUSE FRONT THAT IS SINKING SOUTHWARD. CONVERGENCE ALONG THE FRONT
MAY BE ENOUGH TO IGNITE A ISOLATED TO SCATTERED SHOWERS AND STORMS
ACROSS THE TRI-COUNTY AREA. ONE LIMITING FACTOR FOR SEVERE WEATHER
IN THIS AREA IS THE AMOUNT OF CLOUD COVER STILL LINGERING FROM THE
MORNING MCV WHICH HAS KEPT TEMPS IN THE 80S AND LIMITED INSTABILITY.

TONIGHT...THE FORECAST AREA WILL SOLIDLY BE IN THE PATH OF THE TRAIN
TRACKS ALOFT WITHIN THE WEST-SOUTHWEST FLOW AROUND THE PERIPHERY OF
THE UPPER RIDGE OVER TEXAS. THIS WILL ALLOW FOR ANY UPSTREAM
SHORTWAVE ACTIVITY TO TRANSLATE INTO THE REGION THROUGH THE NIGHT.
CONVECTION ASSOCIATED WITH THE AFTERNOON/EVENING THUNDERSTORMS
SHOULD COME TO AN END BY THE EARLY MORNING HOURS. POPS ARE TRICKY
BECAUSE COVERAGE WILL LARGELY BE DETERMINED BY BOUNDARY INTERACTIONS
THROUGH MUCH OF THE NIGHT. ALSO...MUCH LIKE LAST NIGHT...WE CANNOT
RULE OUT NOCTURNAL MCS ACTIVITY MAKING A RUN FOR THE REGION LATE IN
THE NIGHT. AS SUCH WE MAINTAIN AT LEAST SLIGHT CHANCE POPS THROUGH
THE PERIOD AND FUTURE UPDATES WILL HAVE TO TAKE STOCK OF ONGOING
REGIONAL RADAR TRENDS. LOWS WILL ONCE AGAIN ONLY FALL INTO THE LOW
TO MID 70S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
ACTIVE AND UNSETTLED WEATHER IS EXPECTED THROUGH THE SHORT TERM
PERIOD. ON SATURDAY...A BROAD TROUGH WILL BE LOCATED TO THE
NORTHEAST WITH A WEAKENING RIDGE OVER THE GULF. THIS WILL LEAVE THE
FORECAST AREA WITHIN NORTHWEST FLOW...ALLOWING FOR SHORTWAVE ENERGY
TO TREK ACROSS THE AREA. AT THE SURFACE...A WEAK FRONT WILL BE
DROPPING SOUTH IN THE MORNING AND THEN IS EXPECTED TO LINGER OVER
THE REGION THROUGH THE DAY. GIVEN MOISTURE IN PLACE AND FORCING FROM
THE AFOREMENTIONED FRONT AND SHORTWAVE...SHOWERS/THUNDERSTORMS WILL
BE POSSIBLE. THE CHANCE FOR SEVERE WEATHER IS CERTAINLY
NON-ZERO...HOWEVER MARGINAL CAPE AND LACK OF SIGNIFICANT DEEP SHEAR
WILL KEEP THE THREAT ISOLATED AT THIS TIME. TEMPERATURES WILL BE
NEAR NORMAL...MAINLY IN THE UPPER 80S/AROUND 90. LOWS WILL BE MILD
AROUND 70/LOW 70S.

SUNDAY...THE WEATHER PATTERN WILL BE FAIRLY SIMILAR...WITH MORE
SHORTWAVE ENERGY EXPECTED TO SHIFT EAST ACROSS THE AREA. THE STALLED
FRONT WILL BE DISSIPATING WITH SURFACE HIGH PRESSURE BUILDING IN
FROM THE NORTH BEFORE SHIFTING EAST INTO THE ATLANTIC. IT SHOULD BE
ANOTHER PULSE-TYPE CONVECTION DAY...WITH WIDESPREAD ORGANIZED SEVERE
WEATHER UNLIKELY AT THIS TIME. TEMPERATURES WILL ONCE AGAIN REMAIN
NEAR NORMAL.

ON MONDAY...SURFACE HIGH PRESSURE WILL BE LOCATED OVER THE
ATLANTIC...WITH A TROUGH OF LOW PRESSURE DEVELOPING EAST OF THE
MOUNTAINS. THERE DOES NOT SEEM TO BE ANY SIGNIFICANT FORCING
MECHANISMS IN PLAY...HOWEVER TYPICAL DIURNALLY DRIVEN SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE AGAIN MAINLY DURING PEAK HEATING
HOURS. HAVE MAINTAINED CHANCE POPS TO ACCOUNT FOR THIS.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A WEAK MID LVL RIDGE OF HIGH PRESSURE WILL EXTEND OVER THE SOUTHEASTERN
UNITED STATES INTO MIDWEEK...SETTING UP A GRADUAL WARMING TREND
AHEAD OF A TROUGH OF LOW PRESSURE SLOWLY ADVANCING OVER THE EASTERN
CONUS. OVERALL HIGH TEMPS SHOULD RANGE IN THE LOW 90S OVER MOST
AREAS AWAY FROM THE COAST TUESDAY AND WEDNESDAY BEFORE CLOUD COVER
LIMITS TEMPS TO AROUND 90 DURING THE SECOND HALF OF THE WEEK.
OVERNIGHT LOWS SHOULD REMAIN NEAR 70 AWAY FROM THE COAST. ALTHOUGH
MUCH UNCERTAINTY REMAINS IN THE ARRIVAL TIME OF THE TROUGH FROM
THE WEST...THE GENERAL CONSENSUS IS THAT SHOWER AND/OR
THUNDERSTORM ACTIVITY WILL INCREASE MID TO LATE WEEK AS H5
SHORTWAVE ACTIVITY ROUNDS THE EASTERN EDGE OF THE TROUGH AND OVER
DEEPENING MOISTURE IN THE SOUTHEAST. HAVE THEREFORE MAINTAINED A
20-40 POP SCHEME OVER THE AREA EACH AFTERNOON...ESPECIALLY WHEN A
SEABREEZE WILL LIKELY MAKE WAY INLAND.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
KSAV...THE BIGGEST CONCERN REVOLVES AROUND THE THUNDERSTORMS
CURRENTLY BEGINNING TO DEVELOP ACROSS NORTH GEORGIA. THESE STORMS
ARE EXPECTED TO STEADILY MOVE SOUTHEASTWARD TOWARD THE AREA AND
ARRIVE IN THE LATE AFTERNOON HOURS. WE START WITH A VCTS MENTION
AT 22Z AND THEN A TEMPO FOR MVFR TSRA CONDITIONS BETWEEN 23Z-02Z.
ANY STORMS THAT IMPACT THE TERMINAL WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS. THEREAFTER...THERE MAY BE MORE
SHOWERS/THUNDERSTORMS LATE BUT THE OVERALL CONFIDENCE IN THIS
SCENARIO IS TOO LOW TO INCLUDE IN THE FORECAST. THERE ARE ALSO LOW
PROBABILITIES OF SHALLOW GROUND FOG...BUT HAVE KEPT OUT FOR NOW.

KCHS...THE BIGGEST NEAR TERM CONCERN IS THE POTENTIAL FOR
SHOWER/THUNDERSTORM DEVELOP IN THE VICINITY OF A WEAK COLD FRONT
JUST TO THE NORTH. ITS UNCLEAR HOW MUCH DEVELOPMENT THERE WILL BE
GIVEN THE AMOUNT OF LINGERING CLOUD COVER. WITH THIS LOWER AMOUNT
OF CONFIDENCE WE HAVE KEPT JUST A VCTS MENTION FOR NOW.
OTHERWISE...VFR CONDITIONS WILL PREVAIL.

EXTENDED AVIATION OUTLOOK...CHANCES FOR BRIEF FLIGHT RESTRICTIONS
EACH AFTERNOON DUE TO SHOWERS/THUNDERSTORMS. OTHERWISE...VFR
CONDITIONS ARE EXPECTED.

&&

.MARINE...
TONIGHT...THE WEAK FRONT TO THE NORTH WILL SLOWLY DESCEND INTO THE
LOCAL WATERS TONIGHT. AS IT DOES...WINDS WILL EVENTUALLY TURN MORE
WESTERLY AND EVEN NORTHEASTERLY ACROSS THE SOUTH CAROLINA WATERS.
REGARDLESS...THE GRADIENT WILL NOT BE VERY TIGHT AND WIND SPEEDS
WILL BE 15 KT OR LESS WITH MANY AREAS EXPERIENCE PERIODS OF LIGHT
AND VARIABLE WINDS. SEAS WILL GENERALLY RANGE 1-2 FT WITHIN 20 NM
AND 2-3 FT BEYOND. ALSO OF NOTE IS THAT THUNDERSTORMS ACROSS LAND
AREAS MAY MOVE OUT OVER THE COASTAL WATERS THIS EVENING AND TONIGHT.
A FEW OF THESE STORMS MAY BE CAPABLE OF PRODUCING STRONG WIND GUSTS
AND FREQUENT LIGHTNING.

SATURDAY THROUGH WEDNESDAY...CONDITIONS OVER THE WATERS ARE EXPECTED
TO REMAIN FAIRLY QUIET THROUGH THE EXTENDED. A WEAK FRONT IS
EXPECTED TO BE LINGERING IN THE VICINITY ON SATURDAY BEFORE
DISSIPATING ON SUNDAY. SURFACE HIGH PRESSURE WILL THEN BRIEFLY BUILD
TO THE NORTH BEFORE SHIFTING EAST INTO THE ATLANTIC. A TROUGH OF LOW
PRESSURE WILL THEN DEVELOP OVER LAND EARLY NEXT WEEK. OVERALL...A
WEAK PRESSURE GRADIENT WILL BE IN PLACE ALLOWING FOR WINDS TO BE 15
KNOTS OR LESS AND SEAS GENERALLY BELOW 3 FEET. THUS...CONDITIONS
WILL REMAIN WELL BELOW ADVISORY CRITERIA.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&

NEAR TERM...BSH
SHORT TERM...ECT
LONG TERM...DPB
AVIATION...BSH
MARINE...BSH/ECT
Hazardous weather outlook, Jun 6, 4:07 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
407 PM EDT FRI JUN 6 2014

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-072015-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
407 PM EDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS WILL
CONTINUE TO DEVELOP NORTHWEST OF THE AREA THIS AFTERNOON AND MOVE
SOUTHEASTWARD INTO THE REGION. A FEW OF THESE THUNDERSTORMS COULD
BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND
GUSTS. THE MAIN TIME PERIOD FOR SEVERE WEATHER WILL BE FROM 5 PM
TO 11 PM WITH THE PRIMARY THREAT BEING DAMAGING WIND GUSTS. THE
PRIMARY THREAT AREA FOR SEVERE THUNDERSTORMS WILL BE SOUTHEAST
GEORGIA...AS WELL AS AREAS ALONG AND NEAR THE SOUTH CAROLINA SIDE
OF THE SAVANNAH RIVER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

AMZ330-350-352-354-374-072015-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
407 PM EDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG THUNDERSTORMS...SCATTERED TO NUMEROUS THUNDERSTORMS TO THE
NORTHWEST WILL MOVE OUT OVER THE COASTAL WATERS THIS EVENING. A
FEW OF THESE STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS
ALONG WITH FREQUENT LIGHTNING STRIKES INTO THE EARLY MORNING
HOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jun 6, 6:04 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
604 PM EDT FRI JUN 6 2014

GAZ114-115-062230-
EVANS-TATTNALL-
604 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL AND EVANS
COUNTIES THROUGH 630 PM EDT...

AT 601 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...NEAR COLLINS...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
COLLINS...GORDONIA ALTAMAHA STATE PARK...REIDSVILLE...MANASSAS...BAY
BRANCH...DANIELS...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3214 8220 3216 8219 3218 8219 3219 8220
      3225 8216 3218 8181 3189 8198 3212 8220
TIME...MOT...LOC 2204Z 302DEG 15KT 3217 8211
Special weather statement, Jun 6, 6:12 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
612 PM EDT FRI JUN 6 2014

SCZ043-049-050-062245-
CHARLESTON-COASTAL COLLETON-INLAND COLLETON-
612 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF CHARLESTON AND
COLLETON COUNTIES THROUGH 645 PM EDT...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR ASHEPOO...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
NEYLES...RITTER...GREEN POND...ASHEPOO...JACKSONBORO...PARKERS
FERRY...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3253 8053 3257 8055 3257 8056 3255 8056
      3255 8057 3257 8057 3257 8058 3258 8058
      3259 8059 3258 8060 3278 8072 3290 8056
      3266 8028
TIME...MOT...LOC 2212Z 320DEG 15KT 3277 8057
Local storm report, Jun 6, 6:17 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
617 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0559 PM     HAIL             HINESVILLE              31.85N  81.60W
06/06/2014  E0.50 INCH       LIBERTY            GA   PUBLIC

&&

EVENT NUMBER CHS1400645

VB
Special weather statement, Jun 6, 6:34 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
634 PM EDT FRI JUN 6 2014

GAZ114-115-137-138-062300-
EVANS-INLAND LIBERTY-LONG-TATTNALL-
634 PM EDT FRI JUN 6 2014

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF TATTNALL...EVANS...
LIBERTY AND LONG COUNTIES THROUGH 700 PM EDT...

AT 629 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM COBBTOWN TO
MIDWAY...MOVING EAST AT 15 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MANASSAS...COBBTOWN...JENNIE...BELLVILLE...HAGAN...CLAXTON...DAISY...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.

&&

LAT...LON 3227 8197 3227 8189 3223 8181 3210 8176
      3209 8169 3206 8165 3201 8160 3197 8159
      3196 8155 3197 8151 3195 8149 3191 8187
      3232 8224
TIME...MOT...LOC 2234Z 280DEG 15KT 3227 8213 3196 8183
Local storm report, Jun 6, 6:40 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
640 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     2 NNW ALINE             32.39N  82.18W
06/06/2014                   CANDLER            GA   911 CALL CENTER

            2 TREES DOWN ON HIGHWAY 57 SOUTH.

&&

EVENT NUMBER CHS1400646

VB
Local storm report, Jun 6, 6:57 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
657 PM EDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     METTER                  32.40N  82.06W
06/06/2014                   CANDLER            GA   911 CALL CENTER

            NUMEROUS TREES DOWN IN AND AROUND THE CITY OF METTER.

&&

EVENT NUMBER CHS1400647

VB

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:05 AM EDTSpecial Weather StatementCHSJenkins40 min
Jun 6, 5:09 PM EDTSpecial Weather StatementCHSJenkins36 min
Jun 6, 5:51 PM EDTSpecial Weather StatementCHSLiberty24 min
Jun 6, 5:58 PM EDTSevere Thunderstorm WarningCHSLiberty, Long, McIntosh62 min
Jun 6, 6:01 PM EDTSpecial Weather StatementCHSChatham29 min
Jun 6, 6:04 PM EDTSpecial Weather StatementCHSEvans, Tattnall26 min
Jun 6, 6:14 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler61 min
Jun 6, 6:34 PM EDTSpecial Weather StatementCHSEvans26 min
Jun 6, 6:41 PM EDTSevere Thunderstorm WarningCHSBulloch, Effingham, Screven64 min
Jun 6, 7:04 PM EDTSpecial Weather StatementCHSBryan26 min
Jun 6, 7:21 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Liberty, Long, McIntosh54 min
Jun 6, 7:33 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham42 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.